No Cover Image

Journal article 680 views

A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS

N JACOB, A. G TOKAREV, Neils Jacob

Journal of the London Mathematical Society, Volume: 70, Issue: 3, Pages: 780 - 796

Swansea University Author: Neils Jacob

Full text not available from this repository: check for access using links below.

Published in: Journal of the London Mathematical Society
ISSN: 0024-6107 1469-7750
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1627
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:47:55Z
last_indexed 2018-02-09T04:29:03Z
id cronfa1627
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>1627</id><entry>2011-10-01</entry><title>A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS</title><swanseaauthors><author><sid>a3ccb52fd116c445e321941d9f3c662a</sid><firstname>Neils</firstname><surname>Jacob</surname><name>Neils Jacob</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>FGSEN</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of the London Mathematical Society</journal><volume>70</volume><journalNumber>3</journalNumber><paginationStart>780</paginationStart><paginationEnd>796</paginationEnd><publisher/><placeOfPublication/><issnPrint>0024-6107</issnPrint><issnElectronic>1469-7750</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2004</publishedYear><publishedDate>2004-12-31</publishedDate><doi>10.1112/S0024610704005769</doi><url/><notes/><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>N</firstname><surname>JACOB</surname><order>1</order></author><author><firstname>A. G</firstname><surname>TOKAREV</surname><order>2</order></author><author><firstname>Neils</firstname><surname>Jacob</surname><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 1627 2011-10-01 A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS a3ccb52fd116c445e321941d9f3c662a Neils Jacob Neils Jacob true false 2011-10-01 FGSEN Journal Article Journal of the London Mathematical Society 70 3 780 796 0024-6107 1469-7750 31 12 2004 2004-12-31 10.1112/S0024610704005769 COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2011-10-01T00:00:00.0000000 2011-10-01T00:00:00.0000000 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics N JACOB 1 A. G TOKAREV 2 Neils Jacob 3
title A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
spellingShingle A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
Neils Jacob
title_short A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
title_full A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
title_fullStr A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
title_full_unstemmed A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
title_sort A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS
author_id_str_mv a3ccb52fd116c445e321941d9f3c662a
author_id_fullname_str_mv a3ccb52fd116c445e321941d9f3c662a_***_Neils Jacob
author Neils Jacob
author2 N JACOB
A. G TOKAREV
Neils Jacob
format Journal article
container_title Journal of the London Mathematical Society
container_volume 70
container_issue 3
container_start_page 780
publishDate 2004
institution Swansea University
issn 0024-6107
1469-7750
doi_str_mv 10.1112/S0024610704005769
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 0
active_str 0
published_date 2004-12-31T03:06:09Z
_version_ 1756143308787154944
score 10.927374